# SDR 06FDEA1098

- Difficulty date: March 15, 2006
- Submitted: March 27, 2006
- Operation: Air carrier
- Aircraft: N426FE
- Make and model: Airbus A310-203
- Aircraft serial: 245
- Aircraft time: 36,207 hours, 24,483 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH AGING 9-AGING-INSP.  PREVIOUS REPAIR INSTALLED ON RIGHT HAND MCD FLOORBEAM AT FR 15A TO FR 16A, FS 1245 TO FS 1267 AND -YB 195.9.  UNABLE TO DETERMINE APPROVED REPAIR DATA AT TIME OF AIRCRAFT INSPECTION NEED EVALUATION FOR MAJOR/MINOR CLASSIFICATION AND APPROVED REPAIR DATA.  TRACK REPLACED PER SRM 51-72-10  REPAIR EVALUATED PER GMM 6-2-100 AND CLASSIFIED AS MAJOR.
